# SDR 96ZZZX1841

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8924E
- Make and model: Doug DC-9-31
- Aircraft serial: 45839
- System (JASC): 5753 · Trailing Edge Flaps
- Part: End Rib
- Part number: 5910041501
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C- AND D-CHECKS, FOUND RIGHT MOVEABLE FLAP VANE END RIB CRACKED.  REPLACED VANE, PN 5910041-501.  AIRCRAFT TT:  51,653.  AIRCRAFT TC:  57,610.
